# SDR DALA2021111206970

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,719 hours, 38,287 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, B

## Discrepancy

SHIP 3238 - HYD - DECLARED EMERGENCY INTO SLC DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. CORRECTIVE ACTION: FOUND #1 ENGINE HYDRAULIC PUMP CASE CRACKED. REMOVE AND REPLACE ENGINE HYDRAULIC PUMP. OPS AND LEAK TEST GOOD. AIRCRAFT RTS. (8133832)
